# SDR UPS99830585

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT MLG BOSS CORRODED.  REMOVED CORROSION BY REAMING BOSS DIA 1.8134.  RESHOP PEEN DIA 1.838 5 IAW DC8 SRM 32-1-1.  MANUFACTURED BUSHING IAW DAC SB NR 32-102.  INS TALLED BUSHING AND RETRACT PIN IAW REO 801UP-46-21373 AND DC8 SRM 51-3-0.
